Asymptotic Values of Normal Harmonic Functions.

Peter Lappan

Mathematische Zeitschrift (1966)

  • Volume: 94, page 152-156
  • ISSN: 0025-5874; 1432-1823

How to cite


Lappan, Peter. "Asymptotic Values of Normal Harmonic Functions.." Mathematische Zeitschrift 94 (1966): 152-156. <>.

author = {Lappan, Peter},
journal = {Mathematische Zeitschrift},
keywords = {partial differential equations},
pages = {152-156},
title = {Asymptotic Values of Normal Harmonic Functions.},
url = {},
volume = {94},
year = {1966},

AU - Lappan, Peter
TI - Asymptotic Values of Normal Harmonic Functions.
JO - Mathematische Zeitschrift
PY - 1966
VL - 94
SP - 152
EP - 156
KW - partial differential equations
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.